MAUDE Adverse Event Report: ARGON MEDICAL DEVICES ACCURA BLN 20GA X 5CM

ARGON MEDICAL DEVICES ACCURA BLN 20GA X 5CM
Model Number BLN2005
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
The patient underwent thoracoscopic lung cancer surgery for lung cancer, and the positioning needle under ct is needed before surgery.At the beginning of the operation, if it is found that the positioning needle has been broken, take out the broken puncture needle immediately.
 
Additional Manufacturer Narrative
The device is not available for return, however, images were provided.Investigation is still ongoing.A follow-up report will be submitted once the investigation is completed.
 
Additional Manufacturer Narrative
According to the product experience report, there was no sample to be returned.The photo returned with the complaint does show that the needle is separated from the cannula hub.The complaint is confirmed.However, without a physical sample, a more thorough investigation to find a root cause cannot be conducted.
 
Event or Problem Description

Brand Name
ACCURA BLN 20GA X 5CM
Common Device Name
ACCURA BLN
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key12817100
Report Number0001625425-2021-01123
Device Sequence Number14693138
Product Code GAA
UDI-Device Identifier00886333007509
UDI-Public00886333007509
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K974741
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation 505
Type of Report Initial,Followup
Report Date (Section B) 12/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/07/2025
Device Model NumberBLN2005
Device Lot Number11308398
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2021
Supplement Date Received by Manufacturer10/27/2021
Initial Report FDA Received Date11/15/2021
Supplement Report FDA Received Date12/13/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown